# SDR ASAA9980069

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 3350 · Emergency Lighting
- Part: Connectors
- Condition: Disconnected
- Location: Row 20
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, TWO RED EMERGENCY FLOOR TRACK LIGHTS AT ROW 20 WERE FOUND INOPERATIVE.  RECONNECTED CONNECTORS AND SECURED FLOOR TRACK AND OPERATED NORMALLY.  (M)
